# SDR R61A2023041500243

- Difficulty date: March 31, 2023
- Submitted: April 15, 2023
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 37,107 hours, 23,861 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bushing
- Part number: 155PHH11000562
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE REMOVAL OF LH AILERON TORQUE TUBE SUPPORT 1EA HOLE WAS ELONGATED. REMOVED 1 EA ELONGATION FROM UNDER LH AILERON TUBE SUPPORT AT WING MAIN BOX BY REAMING TO .406" AND INSTALLING REPAIR BUSHINGS. REF EMB ETD2023-170-008650 REV A
